# SDR HEEA0011958

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818SH
- Make and model: Bolkms BO105S
- Aircraft serial: S753
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Chip Detector
- Part number: B4717
- Condition: Shorted
- Location: T/R Gr Box
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CHIP DETECTOR SHORTED LIGHT COMES ON WHEN INSTALLED.
